# SDR 29GA2018091000001

- Difficulty date: September 9, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N336AG
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 37,050 hours, 41,367 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0067 FLL/MCO REPORT: EMERGENCY EXIT SIGN ON FORWARD STARBOARD DOOR DETACHED. RE-ATTACHED EMERGENCY EXIT SIGN IAW AMM 51-30-00.
